Title: Quasi-one-fibered ideals in two-dimensional Muhly local domains
Authors: Debremaeker, Raymond # ×
Issue Date: 2011
Publisher: Academic Press
Series Title: Journal of Algebra vol:344 issue:1 pages:14-46
Abstract: In this paper, a two-dimensional integrally closed Noetherian local domain (R,M) with algebraically closed residue field is said to be a Muhly local domain, if the associated graded ring is an integrally closed domain. Using the theory of degree functions developed by Rees and Sharp, and the Zariski–Lipman theory of complete ideals in two-dimensional regular local rings, we study M-primary ideals of R having among their Rees valuations exactly one valuation different from ord_R. We therefore call these ideals quasi-one-fibered. Some consequences are deduced.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science